A new matrix model for noncommutative field theory

Giovanni Landi, Fedele Lizzi, Richard J. Szabo

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We describe a new regularization of quantum field theory on the noncommutative torus by means of one-dimensional matrix models. The construction is based on the Elliott-Evans inductive limit decomposition of the noncommutative torus algebra. The matrix trajectories are obtained via the expansion of fields in a basis of new noncommutative solitons described by projections and partial isometries. The matrix quantum mechanics are compared with the usual zero-dimensional matrix model regularizations and some applications are sketched. © 2003 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)449-458
Number of pages10
JournalPhysics Letters B
Volume578
Issue number3-4
DOIs
Publication statusPublished - 8 Jan 2004

Fingerprint Dive into the research topics of 'A new matrix model for noncommutative field theory'. Together they form a unique fingerprint.

  • Cite this